Integral Identities for Rational Series Involving Binomial Coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2011) Integral Identities for Rational Series Involving Binomial Coefficients. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 631-637. ISSN 0126-6705


We establish integral identities for series involving binomial coefficients. Using the identities, in some cases, we demonstrate they may be represented in closed form of rational type.

Item type Article
Official URL
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID23882, binomial coefficients, integral representations, identities, harmonic numbers, zeta functions
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login